# SDR IPXA1564976

- Difficulty date: February 16, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 112N502728
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING TIP T/E PANEL AFT UPPER SURFACE HAS BROKEN FASTENER, (FOUND CHANNEL CRACKED UNDERNEATH).  R & R IAW SRM 51-40-02.
